Large time behavior for a nonlocal diffusion equation with absorption and bounded initial data: The subcritical case | ||
| dc.conicet.fuente | unificacion | |
| dc.conicet.organizacion | Consejo Nacional de Investigaciones Científicas y Técnicas. Oficina de Coordinación Administrativa Ciudad Universitaria. Instituto de Investigaciones Matemáticas "Luis A. Santaló". Universidad de Buenos Aires. Facultad de Ciencias Exactas y Naturales. Instituto de Investigaciones Matemáticas "Luis A. Santaló" | |
| dc.conicet.organizacion | Universidad de Buenos Aires. Facultad de Ciencias Exactas y Naturales. Departamento de Matemática | |
| dc.conicet.organizacion | Consejo Nacional de Investigaciones Científicas y Técnicas. Oficina de Coordinación Administrativa Ciudad Universitaria. Instituto de Investigaciones Matemáticas "Luis A. Santaló". Universidad de Buenos Aires. Facultad de Ciencias Exactas y Naturales. Instituto de Investigaciones Matemáticas "Luis A. Santaló" | |
| dc.conicet.organizacion | Universidad de Buenos Aires. Facultad de Ciencias Exactas y Naturales. Departamento de Matemática | |
| dc.conicet.organizacion | Consejo Nacional de Investigaciones Científicas y Técnicas. Oficina de Coordinación Administrativa Ciudad Universitaria. Instituto de Investigaciones Matemáticas "Luis A. Santaló". Universidad de Buenos Aires. Facultad de Ciencias Exactas y Naturales. Instituto de Investigaciones Matemáticas "Luis A. Santaló" | |
| dc.conicet.organizacion | Universidad de Buenos Aires. Facultad de Ciencias Exactas y Naturales. Departamento de Matemática | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.produccionid | 8991474 | |
| dc.contributor.author | Salort, Ariel Martin | |
| dc.contributor.author | Afonso Mourao Terra, Joana Isabel | |
| dc.contributor.author | Wolanski, Noemi Irene | |
| dc.date.accessioned | 2020-10-27T16:08:36Z | |
| dc.date.available | 2020-10-27T16:08:36Z | |
| dc.date.issued | 2015-10 | |
| dc.date.updated | 2020-09-01T19:10:28Z | |
| dc.description.abstract | In this paper we continue our study of the large time behavior of the bounded solution to the nonlocal diffusion equation with absorption ut=Lu−upin RN×(0,∞),u(x,0)=u0(x)in RN, where p>1, u0⩾0 and bounded and Lu(x,t)=∫J(x−y)(u(y,t)−u(x,t))dy with J∈C0∞(Bd), radially symmetric, J>0 in Bd, with ∫J=1. Our assumption on the initial datum is that 0⩽u0∈L∞(RN) and |x|αu0(x)→A>0as |x|→∞. This problem was studied in [Proc. Amer. Math. Soc. 139(4) (2011), 1421–1432; Discrete Cont. Dyn. Syst. A, 31(2) (2011), 581–605] in the supercritical and critical cases p⩾1+2/α. In the present paper we study the subcritical case 10. Of independent interest is our study of the positive eigenfunction of the operator L in the ball BR in the L∞ setting that we include in Section 3. | es |
| dc.description.fil | Fil: Salort, Ariel Martin. Consejo Nacional de Investigaciones Científicas y Técnicas. Oficina de Coordinación Administrativa Ciudad Universitaria. Instituto de Investigaciones Matemáticas "Luis A. Santaló". Universidad de Buenos Aires. Facultad de Ciencias Exactas y Naturales. Instituto de Investigaciones Matemáticas "Luis A. Santaló"; Argentina. Universidad de Buenos Aires. Facultad de Ciencias Exactas y Naturales. Departamento de Matemática; Argentina | |
| dc.description.fil | Fil: Afonso Mourao Terra, Joana Isabel. Consejo Nacional de Investigaciones Científicas y Técnicas. Oficina de Coordinación Administrativa Ciudad Universitaria. Instituto de Investigaciones Matemáticas "Luis A. Santaló". Universidad de Buenos Aires. Facultad de Ciencias Exactas y Naturales. Instituto de Investigaciones Matemáticas "Luis A. Santaló"; Argentina. Universidad de Buenos Aires. Facultad de Ciencias Exactas y Naturales. Departamento de Matemática; Argentina | |
| dc.description.fil | Fil: Wolanski, Noemi Irene. Consejo Nacional de Investigaciones Científicas y Técnicas. Oficina de Coordinación Administrativa Ciudad Universitaria. Instituto de Investigaciones Matemáticas "Luis A. Santaló". Universidad de Buenos Aires. Facultad de Ciencias Exactas y Naturales. Instituto de Investigaciones Matemáticas "Luis A. Santaló"; Argentina. Universidad de Buenos Aires. Facultad de Ciencias Exactas y Naturales. Departamento de Matemática; Argentina | |
| dc.format | application/pdf | es |
| dc.identifier.citation | Salort, Ariel Martin; Afonso Mourao Terra, Joana Isabel; Wolanski, Noemi Irene; Large time behavior for a nonlocal diffusion equation with absorption and bounded initial data: The subcritical case; IOS Press; Asymptotic Analysis; 95; 1-2; 10-2015; 39-57 | es |
| dc.identifier.institucional | CONICET | |
| dc.identifier.issn | 0921-7134 | es |
| dc.identifier.repo | CONICET Digital | |
| dc.identifier.uri | http://hdl.handle.net/11336/116926 | |
| dc.journal.ciudad | Amsterdam | es |
| dc.journal.number | 1-2 | es |
| dc.journal.pagination | 39-57 | es |
| dc.journal.pais | Países Bajos | es |
| dc.journal.title | Asymptotic Analysis | es |
| dc.journal.volume | 95 | es |
| dc.language.iso | eng | es |
| dc.publisher | IOS Press | es |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/url/http://content.iospress.com/articles/asymptotic-analysis/asy1320 | |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/doi/http://dx.doi.org/10.3233/ASY-151320 | |
| dc.rights | info:eu-repo/semantics/openAccess | * |
| dc.rights.uri | https://creativecommons.org/licenses/by-nc-sa/2.5/ar/ | * |
| dc.subject | LARGE TIME BEHAVIOR | es |
| dc.subject | NONLOCAL DIFFUSION | es |
| dc.subject.classification | Matemática Pura | es |
| dc.subject.classification | Matemáticas | es |
| dc.subject.classification | CIENCIAS NATURALES Y EXACTAS | es |
| dc.title | Large time behavior for a nonlocal diffusion equation with absorption and bounded initial data: The subcritical case | es |
| dc.type | info:eu-repo/semantics/article | |
| dc.type | info:ar-repo/semantics/artículo | |
| dc.type | info:eu-repo/semantics/publishedVersion | |
Archivos
Bloque original
Cargando...
- Nombre:
- CONICET_Digital_Nro.22e66ff5-5f02-486b-bc1f-1f445c268a0a_A.pdf
- Tamaño:
- 335.52 KB
- Formato:
- Adobe Portable Document Format